# SDR 2007UALA00319

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 43,860 hours, 16,168 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT PATH LIGHT IS INOP AT SEAT 18.  REPAIRED WIRING UNDER SEAT 18ABC, AT PATH LIGHT CONNECTOR. OPS CHECKED OK.
